# SDR VNAA2016070300001

- Difficulty date: July 3, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 29,998 hours, 29,982 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27, CORRODED AT MULTIPLE LOCATIONS BETWEEN FS 319 AND FS 349.  MAINTENANCE PERFORMED A SPLICE REPAIR TO STR 27 BETWEEN FS319 AND FS 349 IAW THE AMM.  THE ACFT CONTINUES HEAVY CHECK MAINTENANCE.
